# SDR ASAA2020012723939

- Difficulty date: January 22, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,191 hours, 11,226 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8681
- Condition: Faulted
- Location: Ram Air Exhaust
- Part time: 59,864 hours, 26,298 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATED & RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK /ZONE TEMP CONTROLLER BITE REF B737-800 AMM 21-61-00-700-806-002. FOUND LH RAM AIR ACT FAULT. REMOVED AND REPLACED LH RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21/401 OPC PASSED. ETOPS GROUND VERIFICATION SUCCESSFUL.
